# SDR EIA2001023

- Difficulty date: January 26, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Butt Joint
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG-HAECO - FOUND M/D WING CENTER SECTION UPPER SKIN SURFACE BUTT JOINT CORRODED AT BS 1140 LBL 11 TO RBL 11.  CORROSION REMOVED, NDT INSPECTED, AREA REWORKED AND REPROTECTED, WITHIN SRM LIMITS PER BOEING MSG EVR-HKG-01-00005H AND RS R-57-14-34583.  (M)
